# SDR AALA20100722TUL11

- Difficulty date: July 22, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- Aircraft time: 44,272 hours, 21,620 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 CRACKED AT LONGERON 2 RIGHT.  INSTALLED DOUBLER IAW EA MD80-53-011690.
